Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Aspirin 300mg Tablets - 32

aspirin 300mg tablets

Double click on above image to view full picture

Zoom Out
Zoom In

  • aspirin 300mg tablets
Aspirin 300mg Tablets - 32
32 Tablets

Regular Price: £3.00

Special Price £2.00

Fast and effective soluble pain relief
Symptoms relieved: Headache, migraine, toothache, sore throat, period pains, sprains, strains, lower back pain, muscle pains, fever and colds
Suitable for 16 years and older
See full details below
OR
Description

Details

Aspirin contains 300 mg of Aspirin

Aspirin helps give effective relief from: mild to moderate pain including:

  • Headache
  • Migraine
  • Neuralgia
  • Toothache
  • Sore throat
  • Period pains

Symptomatic relief of:

  • Sprains
  • Strains
  • Rheumatic pain
  • Sciatica
  • Lower back pain (lumbago)
  • Muscular aches and pains
  • Joint swelling and stiffness
  • Influenza, feverishness and feverish colds.

*Please note this medicine may come in different packaging dependent on manufacturer. The image is for illustrative purposes.

Knowledge
Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by relieving pain and reducing inflammation, high temperature and fever.
Instructions

Please read the leaflet enclosed in the product carefully before use

Take up to three 300 mg tablets three or four times a day.

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Not recommended for 16 years and under

Do Not Use

If you are allergic to any of the ingredients in this medicine, NSAIDS or other painkillers

If you are pregnant or breastfeeding

Consult Doctor Or Pharmacist Before Use

If you take any other medicines or suffer with or did suffer with any medical condition

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active Ingredients: 300 mg of Aspirin
Other ingredients: Calcium carbonate, maize starch, citric acid, talc, sodium lauryl sulphate, saccharin, crospovidone and lime flavour.

You may also be interested in the following product(s)

Voltarol Joint Pain Relief Gel 12 Hour 2.32% - 100g

Voltarol Joint Pain Relief Gel 12 Hour 2.32% - 100g

Regular Price: £19.50

Special Price £16.50

Viscotears Liquid Gel - 10g

Viscotears Liquid Gel - 10g

£2.99
Strefen Honey & Lemon Lozenges - 16

Strefen Honey & Lemon Lozenges - 16

Regular Price: £6.00

Special Price £5.00

     

Web Design by CurrantWeb